| Model Number |
GIF-1TH190 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the gastrointestinal videoscope has glue in it.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, g3, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.A definitive root cause could not be established.Based on the results of the investigation, it is likely the following led to the malfunction: the glue was degraded and leaked into the scope.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.